# SDR IPXA2024092499734

- Difficulty date: September 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER FOAM MISSING 2 SPOTS MISSING FOAM PIECES A218855760000 & A218855750000 WERE FOUND AND REINSTALLED IAW SRM 51-24-00-001. REVIEWED
